# SDR COMA0360502

- Difficulty date: November 6, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- Aircraft time: 20,501 hours, 18,547 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 601R3114627
- Condition: Cracked
- Location: Fuselage
- Part time: 20,501 hours, 18,547 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR SKIN HAS CRACK AT FS 461.00.  REPAIRED IN ACCORDANCE WITH REO 601R-53-41-102.
